Advanced Search
MyIDEAS: Login to save this paper or follow this series

Wertorientierte Steuerung von Lebensversicherungsunternehmen mittels stochastischer Prozesse

Contents:

Author Info

  • Nell, Martin
  • Pohl, Philipp
Registered author(s):

    Abstract

    In dieser Arbeit wird das Konzept einer wertorientierten Steuerung von Lebensversicherungsunternehmen basierend auf stochastischen Prozessen vorgestellt. Dabei werden die stochastischen Prozesse dazu verwendet, die zufälligen wertbestimmenden Parameter der Unternehmensbewertung zu modellieren. Als Ergebnis erhält man für den Unternehmenswert Verteilungsfunktionen, die approximativ bzw. exakt in der Klasse der Normalverteilungen liegen. Betrachtet werden dabei stochastische Prozesse in diskreter bzw. stetiger Zeit und mit diskretem bzw. stetigem Zustandsraum. --

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://econstor.eu/bitstream/10419/54218/1/680225285.pdf
    Download Restriction: no

    Bibliographic Info

    Paper provided by University of Hamburg, Institute for Risk and Insurance in its series Working Papers on Risk and Insurance with number 15.

    as in new window
    Length:
    Date of creation: 2005
    Date of revision:
    Handle: RePEc:zbw:hzvwps:15

    Contact details of provider:
    Web page: http://www.hzv-uhh.de/
    More information through EDIRC

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Goldstein, Alice B & Markowitz, Barbara G, 1982. " SOFASIM: A Dynamic Insurance Model with Investment Structure, Policy Benefits and Taxes," Journal of Finance, American Finance Association, vol. 37(2), pages 595-604, May.
    2. Cai, Jun & Dickson, David C.M., 2004. "Ruin probabilities with a Markov chain interest model," Insurance: Mathematics and Economics, Elsevier, vol. 35(3), pages 513-525, December.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:zbw:hzvwps:15. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (ZBW - German National Library of Economics).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.